# SDR CA110511001

- Difficulty date: May 10, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 7,072 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE OFF, LANDING GEAR WOULD NOT RETRACT AND AUTOPILOT WOULD NOT ENGAGE. NO EICAS MESSAGES. FLIGHT RETURNED TO YVR  REPLACED SOCKETS ON P34 (NOSE WOFW PROX SNS2) REF WDM 32-62-50. REPLACED NOSE WOFW SENSOR 1 PER AMM 32-62-01 PB 401. GEAR SWING CARRIED OUT PER AMM 32-33-00-710-801A.
